# SDR QXEA0200684

- Difficulty date: April 12, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SCRATCHES AND TOOLING MARKS ON BACK SIDE OF APERTURE FOR PANEL 623AT AT YW161.50.  REPAIRED IAW DHC-8 SRM 51-20-11 AND 20-32-012.
